# SDR ABXA20170511053

- Difficulty date: May 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 368631390988209
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATE ON INTERCOSTAL IN THE UPPER CARGO BAY AT BS 1120.  THE INTERCOSTAL WAS REPLACED.  THE ACFT WAS GROUNDED.
